zbMATH — the first resource for mathematics

On the direct product of operator algebras. IV. (English) Zbl 0072.32903

Full Text: DOI
[1] R. MACDOWELL, Banach spaces and algebras of continuous functions, Proc. Amer. Math. So, 6(1955), 67-78. JSTOR: · Zbl 0064.10902 · doi:10.2307/2032656 · links.jstor.org
[2] M. NAKAMURA, On the direct product of finite factors, Thoku Math. Journ., 6(1954), 205-207. · Zbl 0057.34303 · doi:10.2748/tmj/1178245180
[3] Z TAKEDA, Inductive limit and infinite direct product of operator algebras, Thoku Math. Journ., 7(1955), 67-86. · Zbl 0065.34903 · doi:10.2748/tmj/1178245105
[4] T. TuRUMARU, On the direct product of operator algebras, I, Thoku Math Journ., 4(1952), 242-251. · Zbl 0049.08701 · doi:10.2748/tmj/1178245371
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.